Certain Properties of Apostol-Type Hermite-Based-Frobenius-Genocchi Polynomials
Kragujevac Journal of Mathematics, Tome 45 (2021) no. 6, p. 859
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
This paper is well designed to set-up some new identities related to generalized Apostol-type Hermite-based-Frobenius-Genocchi polynomials and by applying the generating functions, we derive some implicit summation formulae and symmetric identities. Further a relationship between Array-type polynomials, Apostol-type Bernoulli polynomials and generalized Apostol-type Frobenius-Genocchi polynomials is also established.
Classification :
11B68, 05A10, 05A15, 33C45, 26B99
Keywords: Hermite polynomials, Frobenius-Genocchi polynomials, Apostol-type Hermite-based Genocchi polynomials
Keywords: Hermite polynomials, Frobenius-Genocchi polynomials, Apostol-type Hermite-based Genocchi polynomials
@article{KJM_2021_45_6_a1,
author = {Waseem A. Khan and Divesh Srivastava},
title = {Certain {Properties} of {Apostol-Type} {Hermite-Based-Frobenius-Genocchi} {Polynomials}},
journal = {Kragujevac Journal of Mathematics},
pages = {859 },
year = {2021},
volume = {45},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a1/}
}
TY - JOUR AU - Waseem A. Khan AU - Divesh Srivastava TI - Certain Properties of Apostol-Type Hermite-Based-Frobenius-Genocchi Polynomials JO - Kragujevac Journal of Mathematics PY - 2021 SP - 859 VL - 45 IS - 6 UR - http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a1/ LA - en ID - KJM_2021_45_6_a1 ER -
Waseem A. Khan; Divesh Srivastava. Certain Properties of Apostol-Type Hermite-Based-Frobenius-Genocchi Polynomials. Kragujevac Journal of Mathematics, Tome 45 (2021) no. 6, p. 859 . http://geodesic.mathdoc.fr/item/KJM_2021_45_6_a1/